# SDR RAIA2019020120007

- Difficulty date: January 22, 2019
- Submitted: February 1, 2019
- Operation: Air carrier
- Aircraft: N31131
- Make and model: Emb EMB-145XR
- Aircraft serial: 145705
- Aircraft time: 42,005 hours, 25,665 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 61
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLOOR SILL HAS CORROSION AROUND FASTNER HOLE AT FRAME 61-          LH FLOOR WAS FOUND TO BE OUT OF LIMITS. REMOVED DEFECTIVE LH FLOOR SILL. INSTALLED NEW L/H FLOOR SILL F/S 61.
